MathSciNet Relay Station
MathSciNet bibliographic data
MR805707 92A40 (58F40 82A99)
Eilbeck, J. C.; Lomdahl, P. S.; Scott, A. C. The discrete self-trapping equation. Phys. D 16 (1985), no. 3, 318–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement